# SDR 07FDEA04771

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 47,693 hours, 20,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PDIS  - POWER WAS COMING UP ON TAKEOFF ROLL STARTED SMELLING STRONG ODOR WHICH WAS GETTING STRONGER.  ABORTED TAKEOFF AT APPROX 80-90 KIAS- ODOR BEGAN TO  DISSIPATE AS SOON AS POWER CAME BACK.  THERE WERE NO ABNORMAL INDICATIONS OR ECAM WARNING.  WHILE TAXIING BACK IN AS POWER WAS ADDED FOR TAXI THE ODOR STARTS AGAIN, TRIED TURNING OFF NR 1 PACK ODOR GOES AWAY.  REMOVED AND REPLACED COALESCER BAGS ON PACKS 1 AND 2 RAN PACKS WITH APU SUPPLY NO ODOR NOTICED REF A310AMM 21-51-16-3.  A/C OK FOR SERVICE, TSI 2150-8766.  C/W THE PACK DUCT CLEANING STEP PER THE AMM 21-51-00-3, NO DEFECTS FOUND.
